Translator Disclaimer
March 2018 Bernstein–Sato Polynomials on Normal Toric Varieties
Jen-Chieh Hsiao, Laura Felicia Matusevich
Michigan Math. J. 67(1): 117-132 (March 2018). DOI: 10.1307/mmj/1516330970

Abstract

We generalize the Bernstein–Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein–Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.

Citation

Download Citation

Jen-Chieh Hsiao. Laura Felicia Matusevich. "Bernstein–Sato Polynomials on Normal Toric Varieties." Michigan Math. J. 67 (1) 117 - 132, March 2018. https://doi.org/10.1307/mmj/1516330970

Information

Received: 11 August 2016; Revised: 18 September 2017; Published: March 2018
First available in Project Euclid: 19 January 2018

zbMATH: 06965592
MathSciNet: MR3770856
Digital Object Identifier: 10.1307/mmj/1516330970

Subjects:
Primary: 14F10
Secondary: 14B05, 14F18, 14M25

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2018
Back to Top